# SDR SWAA2021091500033

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Corroded
- Location: Bs 727e Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727E+18 RBL21 WL156. ; / [01] REMOVED CORROSION ON TO SIDEWALL SUPPORT AT AFT CARGO BS 727E+18 RBL21 WL 156 .DIMENSIONS L=1.2' W=1.' DEPTH .009 IAW SRM 51-10-02 PARA#15;EVALUATED TO SIDEWALL SUPPORT ORIGINAL THICKNESS .040' REMAINING THICKNESS .031'DAMAGE EXCEED 10% OF ORIGINAL THICKNESS FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2;ALLOWABLE DAMAGE 2;TOOL USED MICROMETER S/N 87172291 DATE DUE 5/2022.; [02] VERIFIED REMOVED CORROSION ON TO SIDEWALL SUPPORT AT AFT CARGO BS 727E+18 RBL21 WL 156 .DIMENSIONS L=1.2' W=1.' DEPTH .009 IAW SRM 51-10-02 PARA#15;EVALUATED TO SIDEWALL SUPPORT ORIGINAL THICKNESS .040' REMAINING THICKNESS .031'DAMAGE EXCEED 10% OF ORIGINAL THICKNESS FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2;ALLOWABLE DAMAGE 2.; [03] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005ZD26.; [04] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q005ZD26.; [05] VERIFIED FLOOR TO SIDEWALL SUPPORT REPLACED ON FAULT # TTG8Q005ZD26
